Valeria Bignozzi
Valeria Bignozzi
Senior researcher at University of Milano-Bicocca, Department of Statistics and Quantitative Methods
Email verificata su - Home page
Citata da
Citata da
On Elicitable risk measures
F Bellini, V Bignozzi
Quant. Finance 15 (5), 725-733, 2015
Risk measures with the CxLS property
F Delbaen, F Bellini, V Bignozzi, JF Ziegel
To appear in Finance and Stochastics. ArXiv preprint arXiv:1411.0426, 2014
Robust and Pareto optimality of insurance contracts
AV Asimit, V Bignozzi, KC Cheung, J Hu, ES Kim
European Journal of Operational Research 262 (2), 720-732, 2017
Parameter uncertainty and residual estimation risk
V Bignozzi, A Tsanakas
This is a preprint of an article accepted for publication in the Journal of …, 2014
Reducing model risk via positive and negative dependence assumptions
V Bignozzi, G Puccetti, L Rüschendorf
Insurance: Mathematics and Economics 61, 17-26, 2015
How superadditive can a risk measure be?
R Wang, V Bignozzi, A Tsanakas
SIAM J. Finan. Math. 6 (1), 776–803, 2015
Risk measures based on benchmark loss distributions
V Bignozzi, M Burzoni, C Munari
Journal of Risk and Insurance 87 (2), 437-475, 2020
Conditional expectiles, time consistency and mixture convexity properties
F Bellini, V Bignozzi, G Puccetti
Insurance: Mathematics and Economics 82, 117-123, 2018
Model uncertainty in risk capital measurement
V Bignozzi, A Tsanakas
To appear in The Journal of Risk. Available at SSRN 2334797, 2013
Diversification limit of quantiles under dependence uncertainty
V Bignozzi, T Mao, B Wang, R Wang
Extremes. Statistical Theory and Applications in Science, Engineering and …, 2016
Insurance valuation: A two-step generalised regression approach
K Barigou, V Bignozzi, A Tsanakas
ASTIN Bulletin: The Journal of the IAA 52 (1), 211-245, 2022
On the Lp-quantiles for the Student t distribution
M Bernardi, V Bignozzi, L Petrella
Statistics & Probability Letters 128, 77-83, 2017
Studying mixability with supermodular aggregating functions
V Bignozzi, G Puccetti
Statistics & Probability Letters 100, 48-55, 2015
Large deviations for method-of-quantiles estimators of one-dimensional parameters
V Bignozzi, C Macci, L Petrella
Communications in Statistics-Theory and Methods 49 (5), 1132-1157, 2020
Characterization and construction of sequentially consistent risk measures
V Bignozzi, A Tsanakas
Available at SSRN 2335046, 2012
Large deviations for risk measures in finite mixture models
V Bignozzi, C Macci, L Petrella
Insurance: Mathematics and Economics 80, 84-92, 2018
Inter-order relations between moments of a Student distribution, with an application to -quantiles
V Bignozzi, L Merlo, L Petrella
arXiv preprint arXiv:2209.12855, 2022
Acknowledgement to Reviewers of Risks in 2016
KK Aase, MEK Agoraki, H Albrecher, J Allen, J Alonso-García, ...
On elicitable risk measures
V Bignozzi
Agenda, 2016
Bayesian inference for Lp–quantile regression models
M Bernardi, V Bignozzi, L Petrella
Proceedings of the XLVIII Scientific Meeting of the Italian Statistical …, 2016
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20